About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (4)

Mar 4, 2019 · Carvedilol: experiencing extreme weakness and diarrhea in Heart & Blood Health

Thanks for your post. I was on it for a year with no issues then suddenly I started having major problems.

Mar 3, 2019 · Carvedilol: experiencing extreme weakness and diarrhea in Heart & Blood Health

Thank you so much. I also experience nightly nightmares. I will mention this to my doctor tomorrow. I sincerely appreciate you sharing your experience.

Mar 3, 2019 · Carvedilol: experiencing extreme weakness and diarrhea in Heart & Blood Health

I’m experiencing extreme weakness and diarrhea on 6.125 mg of carvedilol twice a day. I had 5 heart stents November 2017 and started off with 37.5 mg twice a day. My cardiologist brought me down to my current dosage because the weakness was unbearable. Has anyone experienced this?